MATHEMATICA BOHEMICA, Vol. 121, No. 3, pp. 273-280, 1996

Pairwise fuzzy irresolute mappings

S. S. Thakur, R. Malviya

S. S. Thakur, R. Malviya, Dept. of Appl. Math., Government Engineering College Jabalpur (M. P.), 482011 India

Abstract: In this paper the concepts of fuzzy irresolute and fuzzy presemiopen mappings due to Yalvac are generalized to fuzzy bitopological spaces and their basic properties and characterizations are studied.

Keywords: fuzzy bitopological spaces, $(i,j)$-fuzzy semiopen, $(i,j)$-fuzzy semiclosed, $(i,j)$-semineighbourhood, $(i,j)$-semi-$Q$-neighbourhood

Classification (MSC91): 54A40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]